Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 6, Issue 2-3, Pages 171-188
http://dx.doi.org/10.1155/S1024123X00001319

Minimum output variance control for FSN models: Continuous-time case

1GM Powertrain, General Motors Corporation, 3300 GM Road, MC 483-331-500, Milford 48380, MI, USA
2AMES Department-0411, 9500 Gilman Dr, University of California at San Diego, La Jolla 92093-0411, CA, USA
3Department of Mechanical Engineering, 4800 Calhoun Road, University of Houston, Houston 77204-4792, TX, USA

Received 14 December 1998

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Guojun Shi, Robert E. Skelton, and Karolos M. Grigoriadis, “Minimum output variance control for FSN models: Continuous-time case,” Mathematical Problems in Engineering, vol. 6, no. 2-3, pp. 171-188, 2000. https://doi.org/10.1155/S1024123X00001319.